English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Modules and Morita theorem for operads

MPS-Authors
/persons/resource/persons235752

Manin,  Yuri I.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235528

Kapranov,  M.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Manin, Y. I., & Kapranov, M. (2001). Modules and Morita theorem for operads. American Journal of Mathematics, 123, 811-838. doi:10.1353/ajm.2001.0033.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3586-9
Abstract
There is no abstract available